# SDR J7SA2018092714001

- Difficulty date: September 14, 2018
- Submitted: September 27, 2018
- Operation: Air carrier
- Aircraft: N470FX
- Make and model: Lear 45LEAR
- Aircraft serial: 45479
- Aircraft time: 2,963 hours, 2,223 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

PILOTS LEFT SIDE WINDSHIELD SHATTERED AT FL 430 DURING CRUISE. NO DEPRESSURIZATION. OCCURRED APPROX 40-50 MILES WEST OF GRB. WE DID AN EMERGENCY DECENT & DIVERTED TO GRB. NO HISSING OR OTHER INDICATIONS OF DEPRESSURIZATION.	REMOVED AND REPLACED THE LH WINDSHIELD ASSEMBLY. OPS AND LEAK CHECK GOOD.
